icon Benylin Cold & Flu Day & Night Max Strength Capsules 16s
  • Dispensed by Regulated UK Pharmacists
  • 100% Discreet Packaging
  • Free Delivery on orders over £40*
  • Registered Pharmacy: 9011972
Benylin Cold & Flu Day & Night Max Strength Capsules 16s

About Description

  • relieve the symptoms
  • sore throat
  • tiredness and drowsiness

Benylin Cold & Flu Day & Night Max Strength Capsules 16s

  • Regular price £3.38 £4.99
  • Order within
    To receive your order
Benylin Cold & Flu Day & Night Max Strength Capsules help to relieve the symptoms of cold and flu, including aches and pains, sore throat, headache, blocked nose and fever.

Benylin Cold & Flu Day & Night Max Strength Capsules help relieve the symptoms of colds and flu including:

  • aches and pains
  • headache
  • blocked nose
  • sore throat
  • fever

The day capsules can also relieve tiredness and drowsiness.

Always read the label.

  • All inclusive service
    No hidden fees
  • Tracked Delivery
    Delivered in plain packaging
  • Next Day Delivery
    Receive your order in 24 hours

Why People Choose Us

Quick & Easy

No appointment or long waiting times

Discreet Packaging

Plain packaging with no medical stamps or marks

Confidential Service

Your information stays with us and private payment

UK Medication

Dispensed by registered UK pharmacists

Benylin Cold & Flu Day & Night Max Strength Capsules

Benylin Cold & Flu Day & Night Max Strength Capsules help to relieve the symptoms of cold and flu, including aches and pains, sore throat, headache, blocked nose and fever. The day capsules can also relieve tiredness and drowsiness.

Both the day and night capsules contain:
  • Paracetamol: an analgesic and antipyretic which helps to relieve pain and fever.
  • Phenylephrine hydrochloride: a decongestant to reduce swelling in the passages of the nose to help you breathe more easily.
The day capsules also contain:
  • Caffeine: provides relief from fatigue (tiredness) associated with colds and flu and can also increase pain relief from paracetamol.
Benylin Cold & Flu Day & Night Max Strength Capsules are suitable for adults and children aged 12 years and over.

Adults and children aged 12 years and over:
  • Day time: Take 2 red/yellow day capsules every 4-6 hours, up to 3 times a day.
  • Night time: Take 2 dark blue/light blue night capsules at night.
Leave at least 4 hours between doses. Do not take more than 6 day capsules and 2 night capsules in 24 hours.  If symptoms persist or worsen, talk to your doctor.

Day capsules (red/yellow)
  • Active Ingredients: Paracetamol 500mg, Caffeine 25mg and Phenylephrine Hydrochloride 6.1mg.
  • Other Ingredients: Maize Starch, Croscarmellose Sodium, Sodium Laurilsulfate, Magnesium Stearate and Talc. The capsule shell is made of Gelatin and contains the colours Quinoline Yellow (E104), Titanium Dioxide (E171), Patent Blue V (E131) and Erythrosine (E127).
Night capsules (dark blue/light blue)
  • Active Ingredients: Paracetamol 500mg and Phenylephrine Hydrochloride 6.1mg.
  • Other Ingredients: Maize Starch, Croscarmellose Sodium, Sodium Laurilsulfate, Magnesium Stearate and Talc. The capsule shell is made of Gelatin and contains the colours Titanium Dioxide (E171), Erythrosine (E127) and Indigo carmine (E132).

Do not use Benylin Cold & Flu Day & Night Max Strength Capsules:
  • If you have ever had a bad reaction to any of the ingredients.
  • If you have severe heart disease or cardiovascular disorder(s).
  • If you have high blood pressure.
  • If you have an overactive thyroid gland.
  • If you have a history of stomach ulcers.
  • If you are taking, or have taken in the last two weeks, drugs for depression known as Monoamine Oxidase Inhibitors (MAOIs).
  • If you are taking any other medicines containing paracetamol.
Talk to your doctor or pharmacist before using Benylin Cold & Flu Day & Night Max Strength Capsules:
  • If you have liver or kidney problems.
  • If you are taking alcohol.
  • If you have a blood circulation problem (including Raynaud's Phenomenon).
  • If you suffer from diabetes.
  • If you are pregnant or breastfeeding.
  • If you are taking any other medicines, including:
    • Anticholinergic drugs e.g. tricyclic antidepressants (drugs used to treat mood disorders).
    • Barbiturates (a kind of sleeping tablet).
    • Sympathomimetic drugs (stimulants or appetite suppressants and drugs used to treat congestion and asthma).
    • Antihypertensives (drugs used to treat high blood pressure such as beta blockers or vasodilators).
    • Colestyramine (used to lower blood cholesterol).
    • Metoclopramide or domperidone (used to treat nausea and vomiting).
    • Anticoagulants (drugs used to thin the blood, such as warfarin).

Easy Steps for your Medicine

Order Medication Online Pharmacy
1

Complete a consultation.

With complete privacy and confidentiality your form is checked by a pharmacist independent prescriber.
Select your medication
2

Choose your treatment.

From the list approved by the prescriber, choose your preferred treatment and then wait for it to be dispensed by UK Meds online pharmacy.
Online Pharmacy Express Delivery
3

Receive your delivery

With next day delivery options available, you can have your treatment sent out to you discreetly within hours.

Our Happy Customers

Rated Us for our Service Excellence